Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some remarks on $l-l$ summability

Authors: H. I. Brown and D. R. Kerr
Journal: Bull. Amer. Math. Soc. 74 (1968), 529-532
MathSciNet review: 0223782
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. S. Banach, Théorie des opérations linéaries, Monografje Matematyczne, Warsaw, 1932. 2. H. I. Brown and V. F. Cowling, On consistency of l —l methods of summation, Michigan Math. J. 12 (1965), 357-362.
  • È. Jurimjaè, Certain questions of inclusion and compatibility of absolute summability methods, Tartu Riikl. Ül. Toimetised No. 150 (1964), 132–143 (Russian, with Estonian and English summaries). MR 0196332
  • K. Knopp and G. G. Lorentz, Beiträge zur absoluten Limitierung, Arch. Math. 2 (1949), 10–16 (German). MR 32790, DOI
  • Albert Wilansky, Functional analysis, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. MR 0170186

Additional Information